Jump to content

Took 15 mg valium - am i screwd


[So...]

Recommended Posts

In the last mont i have taken zopiclone for sleep and 5 mg valium three weeks ago, and 10 mg a week ago.

 

Thought it was okay, because my Doctor said i should take it for acute anxiety, but Maybe not.

 

My symptoms are rapidly worsening.

 

What should i do?

Edit: Profanity

Link to comment
Share on other sites

No, I don't think you, I think you are suffering. 

 

Trouble with reintroducing benzo's, Z drugs, is that it can become a habit and have to go through whole thing again.

 

Easy for your doctor to say take them when needed!  Does he understand what these drugs can do to some people.  Us!

 

I don't think the amount you have taken will interfere much with your recovery.  It won't always be like this Sofa. 

 

D x

 

Edit: Profanity

Link to comment
Share on other sites

No, I don't think you, I think you are suffering. 

 

Trouble with reintroducing benzo's, Z drugs, is that it can become a habit and have to go through whole thing again.

 

Easy for your doctor to say take them when needed!  Does he understand what these drugs can do to some people.  Us!

 

I don't think the amount you have taken will interfere much with your recovery.  It won't always be like this Sofa. 

 

D x

 

Edit: Profanity

 

I am just scared since my symptoms are still worsening now a week later after the i took the 10 mg valium. Is it because the valium is still in my body and is getting put? And thats why its getting worse? I can barely think or function anymore. My brain feels like its in a straight jacket. Everytime i think its being Squeeze. My mind is blank and uncomfortable. My brain is toast. Its like i dont have the energy to think because it hurts to much.

 

Should my symptoms get worse now? Every day i wake up worse anf every night i go to bed worse. Its so sad when i was finally seeing some improvement before.

Link to comment
Share on other sites

[6c...]
taking it once can cause a major setback but its not restarting the clock. i would not continue taking a benzo unless you never plan on stopping. after a few weeks of taking benzos you ARE resetting the clock back to zero and have to start all over again.
Link to comment
Share on other sites

Yeah, unfortunately if you are off....it's best to stay off! Because it will cause symptoms every time you take it. What you took won't "Screw" your recovery. You will still recover, but ya gotta stay off in order to heal. Otherwise it's just gonna keep causing you pain!

 

Don't worry, I tried taking valium for 3 days when I was around 3 or 4 months off. It definitely made me feel worse at the time, but it didn't change things in the long run. I still recovered!!

You can too  :smitten:

Link to comment
Share on other sites

Yeah, unfortunately if you are off....it's best to stay off! Because it will cause symptoms every time you take it. What you took won't "Screw" your recovery. You will still recover, but ya gotta stay off in order to heal. Otherwise it's just gonna keep causing you pain!

 

Don't worry, I tried taking valium for 3 days when I was around 3 or 4 months off. It definitely made me feel worse at the time, but it didn't change things in the long run. I still recovered!!

You can too  :smitten:

 

Do you think the benzo is the reason my symptoms are still worsening? Since quitting Remeron this christmas, i have only felt a worsening of my symptoms in general, but things were getting lightly better.

And now the last week after benzo things are just getting worse every day. Is it because the 10 mg valium is still leaving my body? Will my symptoms continue to get worse? Did not do any tapering, i just took the pills cause my Doctor and parents said so.

 

My worst symptoms are the no emotions/anhedonia, total blank mind with no daydreaming, visualizing or flow of thoughts (just see Black), and bad cognitive dysfunction. All of these symptoms had gotten a bit better, but now they are worse then they ever were. Is it normal for benzo to cause these symptoms? Could it just be a normal worsening? My mind has never been this blank and uncomfortable.

Link to comment
Share on other sites

I do not think you will get worse. You probably feel as bad as you are going to and will gradually feel better. .  But a couple of suggestionss:

 

1. You can't take these benzos PRN despite what your doc says. Acute anxiety? Address it in other ways. Therapy, non-prescription drugs (hydroxyzine comes to mind) or CBD mj.

 

2. If I were you, I would throw the pills away. I think they will lead you down the road to dependence . . . and then you will be looking at increasing you dose (no!) or a taper off them. Ugh.

 

Just my thoughts.

 

Katz

Link to comment
Share on other sites

From my experience, when I took benzos after being 9 months off a couple of times over the course of a really bad week, I went through a mini-acute withdrawal after the last pill that peaked around day 14 off.  If I had to guess you might be in a mini-acute withdrawal from taking Valium again. The good news is, you're probably close to the peak of the worst of it now, so it should subside fairly soon. But it's also a good reminder that re-taking benzos isn't a good idea. They don't work the way they used to. It doesn't set you back to square one of recovery, but it certainly makes the process more painful.
Link to comment
Share on other sites

From my experience, when I took benzos after being 9 months off a couple of times over the course of a really bad week, I went through a mini-acute withdrawal after the last pill that peaked around day 14 off.  If I had to guess you might be in a mini-acute withdrawal from taking Valium again. The good news is, you're probably close to the peak of the worst of it now, so it should subside fairly soon. But it's also a good reminder that re-taking benzos isn't a good idea. They don't work the way they used to. It doesn't set you back to square one of recovery, but it certainly makes the process more painful.

 

Agree.

 

 

 

You're just experiencing an up in symptoms because you took it,  they will die back down,  just try not to

Link to comment
Share on other sites

From my experience, when I took benzos after being 9 months off a couple of times over the course of a really bad week, I went through a mini-acute withdrawal after the last pill that peaked around day 14 off.  If I had to guess you might be in a mini-acute withdrawal from taking Valium again. The good news is, you're probably close to the peak of the worst of it now, so it should subside fairly soon. But it's also a good reminder that re-taking benzos isn't a good idea. They don't work the way they used to. It doesn't set you back to square one of recovery, but it certainly makes the process more painful.

 

My symptoms are mostly mental. In the last week i have totally lost my emotions, have a totally blank mind (cant daydream at all), gotten severe cognitive issues and increased headpressure and squeezing in the brain when thinking. Akathisa is also worse. I Feel Stones, and cant think or do anything! My concentration is gone. Is it possible to get back to How i was before the benzo?

Then my mind was not totally blank, and i had some really small amount of emotions, and did not have this bad cognitive issues.

 

My mind is so fried i cant focus on anything. I have no means of distraction. I am just scared all the time.

 

I did not taper the benzos i took. I only took the pills once and thats it! Is that even worse?

I have to stop tursting doctors

Link to comment
Share on other sites

×
×
  • Create New...